Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 21, 2016, 5:09 PM EDT for Pasco County, Pinellas County, Florida. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2016, 5:09 PM EDT (21:09 UTC)
- Expired
- Jul 21, 2016, 5:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pasco County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 65 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:15 PM EDT | TSTM WND DMG | Palm Harbor, FL | A TREE WAS BLOWN OVER AND COLLAPSED A RESIDENTIAL ROOFTOP. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082
WUUS52 KTBW 212109
SVRTBW
FLC101-103-212145-
/O.NEW.KTBW.SV.W.0057.160721T2109Z-160721T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
509 PM EDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PASCO COUNTY IN WEST CENTRAL FLORIDA...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 545 PM EDT
* AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOLIDAY...
MOVING NORTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...
NEW PORT RICHEY EAST...BEACON SQUARE...EAST LAKE...SAFETY HARBOR...
OLDSMAR...TRINITY...CRYSTAL BEACH...ELFERS AND HONEYMOON ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
2812 8288 2821 8292
TIME...MOT...LOC 2108Z 117DEG 9KT 2816 8273
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
618
WWUS52 KTBW 212132
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
532 PM EDT THU JUL 21 2016
FLC101-103-212145-
/O.CON.KTBW.SV.W.0057.000000T0000Z-160721T2145Z/
PASCO FL-PINELLAS FL-
532 PM EDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN PASCO AND PINELLAS COUNTIES...
AT 531 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HOLIDAY...MOVING WEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...
NEW PORT RICHEY EAST...BEACON SQUARE...EAST LAKE...SAFETY HARBOR...
OLDSMAR...TRINITY...CRYSTAL BEACH...ELFERS AND HONEYMOON ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
2812 8288 2821 8292
TIME...MOT...LOC 2131Z 107DEG 9KT 2816 8280
HAIL...1.00IN
WIND...60MPH
$$501
WWUS52 KTBW 212134 CCA
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
534 PM EDT THU JUL 21 2016
FLC101-103-212145-
/O.COR.KTBW.SV.W.0057.000000T0000Z-160721T2145Z/
PASCO FL-PINELLAS FL-
534 PM EDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN PASCO AND PINELLAS COUNTIES...
AT 533 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TARPON
SPRINGS...MOVING WEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...
NEW PORT RICHEY EAST...BEACON SQUARE...EAST LAKE...SAFETY HARBOR...
OLDSMAR...TRINITY...CRYSTAL BEACH...ELFERS AND HONEYMOON ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
2812 8288 2821 8292
TIME...MOT...LOC 2131Z 107DEG 9KT 2816 8280
HAIL...1.00IN
WIND...60MPH
$$373
WWUS52 KTBW 212139
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
539 PM EDT THU JUL 21 2016
FLC101-103-212148-
/O.EXP.KTBW.SV.W.0057.000000T0000Z-160721T2145Z/
PASCO FL-PINELLAS FL-
539 PM EDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PASCO AND
PINELLAS COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2827 8282 2826 8265 2804 8266 2804 8289
2812 8288 2821 8292
TIME...MOT...LOC 2129Z 107DEG 9KT 2816 8280
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:16 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 21, 3:16 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 316 PM EDT THU JUL 21 2016 .SHORT TERM (Today and Friday)...The weather pattern has remained unchanged over the past week. A large upper high center remains parked over the central U.S. while troughing remains over the western Atlantic. This upper pattern will continue through the next several days. Surface high pressure off the mid-Atlantic coast ridges west southwest over the Florida peninsula. This will keep a predominant easterly wind component through the end of the week. Current radar is already showing the east coast sea breeze showers and storms over the interior counties and continuing to progress westward. The HRRR guidance is continuing to show scattered afternoon showers and storms streaming in from the east. A west coast sea breeze will set up along the coast this afternoon. The easterly winds will be just strong enough to keep it pretty close to the coast, only making it about 10-15 miles inland at best. Temperatures will be around average to slightly above for July with daytime highs in the low to mid 90s and overnight lows in the mid 70s. && .LONG TERM (Friday night through Thursday)... To start off the long term period, an expansive ridge of high pressure will extend from the Desert Southwest into the Southern and Central Plains regions and Mid Atlantic states. meanwhile, a weak but stationary and elongated trough will extend across the western Atlantic Ocean and into the Caribbean. Surface high pressure will extend from the Atlantic into northern and central Florida, setting the stage for our weather over the coming days. Friday night through the upcoming weekend, we expect to generally see a continuation of summery conditions. A weakness in upper level ridging may allow for afternoon high temperatures to back off just a bit, though lower 90s will still be a good bet. With the prevalent easterly low level flow due to the ridge axis across northern Florida, daily rounds of thunderstorms will develop inland and shift westward through the early evening, then offshore. Lows will generally remain in the mid 70s each night, with higher values near the coast. By early next week, the potent upper ridge across the central CONUS will weaken and retreat westward. The remnant trough will transition into a weak cutoff low, retrograding westward over the northern Gulf early next week. This feature may bring a better chance of more widespread thunderstorms as mid and upper level height falls and cooler temperatures overspread the region. However, confidence remains low on the exact path of this feature given the general weakness of it and the prevailing upper ridge. Temperatures generally look to remain near seasonal values with highs in the low 90s and lows in the mid 70s inland and lower 80s near the coast. && .AVIATION...Overall VFR conditions are expected at all terminals today, then scattered thunderstorms could cause some brief MVFR/local IFR conditions this afternoon and evening. Have put VCTS for all terminals and a TEMPO TSRA group at FMY/RSw/PGD for lowered CIGS/VSBY and gusty winds in thunderstorms from 18Z through 20Z. Winds will remain out of an easterly direction, with an afternoon sea breeze setting up at TPA/PIE/SRQ causing an onshore wind flow from 18Z through 00Z. && .MARINE...High pressure will continue to ridge over the Florida peninsula and will keep a predominant easterly component wind flow over the coastal waters. The only deviation will be closer to the coast where the daily sea breeze will set up producing an onshore wind flow. The only hazard will be higher winds and seas in the vicinity of isolated to scattered mainly nighttime and morning thunderstorms. && .FIRE WEATHER...Abundant atmospheric moisture combined with daily afternoon showers and storms will prevent any fire weather concerns for the next 5 days. && .Preliminary Point Temps/PoPs... TPA 77 92 77 92 / 40 50 20 30 FMY 76 92 75 92 / 40 60 30 60 GIF 75 93 74 94 / 20 50 10 40 SRQ 76 90 76 90 / 40 50 20 30 BKV 74 94 73 94 / 50 50 20 30 SPG 79 92 79 92 / 40 50 20 30 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...74/Wynn MID TERM/LONG TERM/DECISION SUPPORT...84/Austin
Hazardous weather outlook, Jul 21, 4:37 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 437 AM EDT THU JUL 21 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-220845- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 437 AM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP...MOVING WEST THROUGH THE AFTERNOON. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY DURING THE AFTERNOON AND EARLY EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLEMING
In the hours before
Special weather statement, Jul 21, 3:15 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
315 PM EDT THU JUL 21 2016
FLZ160-162-260-212000-
INLAND SARASOTA FL-COASTAL SARASOTA FL-COASTAL CHARLOTTE FL-
315 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR SARASOTA AND WESTERN CHARLOTTE
COUNTIES UNTIL 400 PM EDT...
AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PUNTA GORDA...MOVING WEST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTH PORT...PUNTA GORDA...PORT CHARLOTTE...SOLANA...GROVE CITY...
MURDOCK...ROTONDA...PLACIDA...CHARLOTTE HARBOR...PALM ISLAND...
CHARLOTTE PARK...HARBOUR HEIGHTS...SOUTH VENICE...
WARM MINERAL SPRINGS...GULF COVE...EL JOBEAN...
VENICE GARDENS AND CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2698 8246 2711 8244 2700 8199 2682 8200
2680 8235
TIME...MOT...LOC 1914Z 092DEG 21KT 2691 8208Local storm report, Jul 21, 3:17 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
317 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST CHARLOTTE COUNTY AIRPOR 26.92N 81.98W
07/21/2016 M46.00 MPH CHARLOTTE FL ASOS
THE ASOS AT THE CHARLOTTE COUNTY AIRPORT MEASURED A WIND
GUST OF 40 KNOTS.
&&
JHUBBARDLocal storm report, Jul 21, 3:28 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
328 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 2 NW PORT CHARLOTTE 26.99N 82.11W
07/21/2016 M41 MPH CHARLOTTE FL MESONET
MESONET STATION 1 NW PORT CHARLOTTE /D9045/.
&&
NWS TAMPA BAY RUSKIN FL
IRIS SYSTEMSpecial weather statement, Jul 21, 4:17 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
417 PM EDT THU JUL 21 2016
FLZ050-212045-
PINELLAS-
417 PM EDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL THE BEACHES OF PINELLAS COUNTY...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
RIDGECREST...OR OVER LARGO...MOVING NORTH AT 25 MPH.
WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...PINELLAS PARK...SEMINOLE...ST. PETERSBURG...
ST. PETE BEACH...BAY PINES...RIDGECREST...PALM HARBOR...
HARBOR BLUFFS...SOUTH HIGHPOINT...WEST AND EAST LEALMAN...GULFPORT...
TREASURE ISLAND...KENNETH CITY...SOUTH PASADENA...MADEIRA BEACH...
BELLEAIR...REDINGTON SHORES AND BELLEAIR BLUFFS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2811 8288 2816 8290 2816 8274 2773 8271
2771 8281 2785 8291
TIME...MOT...LOC 2016Z 163DEG 21KT 2790 8280Special weather statement, Jul 21, 4:34 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
434 PM EDT THU JUL 21 2016
FLZ050-212115-
PINELLAS FL-
434 PM EDT THU JUL 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR PINELLAS COUNTY UNTIL 515 PM
EDT...
AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLEARWATER...MOVING NORTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...SEMINOLE...RIDGECREST...PALM HARBOR...
HARBOR BLUFFS...BAY PINES...EAST LAKE...BELLEAIR...
REDINGTON SHORES...BELLEAIR BLUFFS...BELLEAIR BEACH...
INDIAN SHORES...NORTH REDINGTON BEACH...BELLEAIR SHORE...
CRYSTAL BEACH...BELLEAIR SHORES...WALSINGHAM PARK...
CALADESI ISLAND AND HONEYMOON ISLAND.
LAT...LON 2811 8288 2816 8290 2816 8271 2783 8276
2782 8289 2786 8291
TIME...MOT...LOC 2033Z 175DEG 18KT 2795 8281Local storm report, Jul 21, 5:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
504 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG 5 S BRADENTON 27.42N 82.58W
07/21/2016 MANATEE FL FIRE DEPT/RESCUE
THE ROOF OF AN OLDER TRAILER IN TRAILER ESTATES IN
BAYSHORE GARDENS WAS BLOWN OFF AND SOME DEBRIS FROM THAT
CAUSED MINOR DAMAGE TO TWO NEIGHBORING TRAILERS. WINDS
ESTIMATED AT 45 MPH BASED OFF OF RADAR AND NEARBY
OBSERVATIONS.
0355 PM LIGHTNING 2 ESE SAINT PETE BEACH 27.71N 82.71W
07/21/2016 PINELLAS FL BROADCAST MEDIA
A BOAT AT THE ISLA YACHT AND COUNTRY CLUB WAS STRUCK BY
LIGHTNING...CAUGHT ON FIRE AND SANK AS A RESULT.
&&
JHUBBARDThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:16 PM EDT | Special Weather Statement | TBW | Hardee | 44 min |
| Jul 21, 2:01 PM EDT | Special Weather Statement | TBW | Lee | 44 min |
| Jul 21, 2:45 PM EDT | Special Weather Statement | TBW | Charlotte | 45 min |
| Jul 21, 3:07 PM EDT | Special Marine Warning | TBW | 53 min | |
| Jul 21, 3:15 PM EDT | Special Weather Statement | TBW | Charlotte | 45 min |
| Jul 21, 3:19 PM EDT | Special Marine Warning | TBW | 56 min | |
| Jul 21, 4:17 PM EDT | Special Weather Statement | TBW | Pinellas | 28 min |
| Jul 21, 4:21 PM EDT | Special Marine Warning | TBW | 39 min | |
| Jul 21, 4:34 PM EDT | Special Weather Statement | TBW | Pinellas | 41 min |
| Jul 21, 5:01 PM EDT | Special Marine Warning | TBW | 59 min | |
| Jul 21, 5:37 PM EDT | Areal Flood Advisory | TBW | Pinellas | 53 min |
| Jul 21, 6:28 PM EDT | Special Weather Statement | TBW | Citrus, Levy | 47 min |
| Jul 21, 7:09 PM EDT | Special Weather Statement | TBW | Levy | 36 min |
| Jul 21, 7:52 PM EDT | Special Weather Statement | TBW | Gilchrist | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.